# SDR SWAA2020062990038

- Difficulty date: May 28, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 40,809 hours, 24,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK BS 500D+7, LBL45 WAS GOUGED ON THE UPPER SURFACE.   REMOVED AND REPLACED THE SEAT TRACK,  BS 500C + 10 - 521.5,  LBL 45.
